The University of Southampton
University of Southampton Institutional Repository

Balanced parametrization in time-series identification

Balanced parametrization in time-series identification
Balanced parametrization in time-series identification

The authors examine the identification of time-series, following a predictor-error approach using a novel parametrization for predictors. This parametrization relies on a canonical form for minimum-phase systems which utilizes a generalized notion of a balanced realization. In this framework an identification scheme involving only unconstrained optimizations is developed, and an approach to the order selection problem is suggested.

3202-3203
Institute of Electrical and Electronics Engineers Inc.
McGinnie, B. Paul
1deb4de6-0b43-4f98-9812-a07c6465d038
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36
Maciejowski, Jan M.
1b5c91d3-1700-465f-91a7-99cfcbf9e463
McGinnie, B. Paul
1deb4de6-0b43-4f98-9812-a07c6465d038
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36
Maciejowski, Jan M.
1b5c91d3-1700-465f-91a7-99cfcbf9e463

McGinnie, B. Paul, Ober, Raimund J. and Maciejowski, Jan M. (1990) Balanced parametrization in time-series identification. In 29th IEEE Conference on Decision and Control. vol. 6, Institute of Electrical and Electronics Engineers Inc. pp. 3202-3203 . (doi:10.1109/CDC.1990.203380).

Record type: Conference or Workshop Item (Paper)

Abstract

The authors examine the identification of time-series, following a predictor-error approach using a novel parametrization for predictors. This parametrization relies on a canonical form for minimum-phase systems which utilizes a generalized notion of a balanced realization. In this framework an identification scheme involving only unconstrained optimizations is developed, and an approach to the order selection problem is suggested.

Full text not available from this repository.

More information

Published date: 1990

Identifiers

Local EPrints ID: 424996
URI: https://eprints.soton.ac.uk/id/eprint/424996
PURE UUID: c748400e-14d3-4228-b98b-c532a6e0bf23
ORCID for Raimund J. Ober: ORCID iD orcid.org/0000-0002-1290-7430

Catalogue record

Date deposited: 09 Oct 2018 16:30
Last modified: 14 Mar 2019 01:21

Export record

Altmetrics

Contributors

Author: B. Paul McGinnie
Author: Raimund J. Ober ORCID iD
Author: Jan M. Maciejowski

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×